# SDR FDEA201601180187

- Difficulty date: January 18, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 59,733 hours, 20,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LOBE DAMAGED.  APPROX STATION 600 - 615, LBL 48.00.  R & R SEAT TRACK IAW SRM 53-70-00 VOLUME 1.
